# SDR DHL2000724004

- Difficulty date: October 17, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Valve
- Part number: 714810
- Part serial: 6153270
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE STALLS WHEN THRUST LEVER IS ADVANCED PAST IDLE.  REMOVED AND REPLACED NR 2 P & D VALVE, RAN ENGINE OPS CHK NORMAL.
